Coming off Mirtazapine/Remeron

Discussion in 'Therapy and Medication' started by Shogun, Aug 13, 2009.

  1. Shogun

    Shogun Well-Known Member

    I stopped taking Mirtazapine about a week ago after being on the medication for about a year and I have been feeling really ill ever since. I've only been able to eat one Pot Noodle a day. I have a headache, a bad stomach ache, I feel nauseous, I feel weak, I'm getting the shakes occasionally. I haven't vomited... yet.

    Is this normal?
  2. gentlelady

    gentlelady Staff Alumni

    When you stop any medication such as this without tapering the dosage, the symptoms are usual. If you feel to bad, call your health care professional. They might have something to relieve the symptoms. It could also be you have contracted an illness of some kind. Hard to say. Maybe get it checked out?
  3. Shogun

    Shogun Well-Known Member

    I was gonna call the NHS direct hotline for health advice, but I don't think it's important enough. I literally haven't eaten hardly anything since last thursday though and my palms are sweaty and I'm getting hot flushes. And I can't stop shaking. It's not at the point where it's unbearable, so I'm just gonna leave it for a few days and hope it passes. I'm certain it's the comedown from those meds. It literally started about two days after I stopped taking them.

    Thanx for the clarification GentleLady. :)
  4. Little_me

    Little_me Well-Known Member

    Have you decreased the dose slowly? This is important to do with antidepressants. Not everyone, but some people react like you. Call your doctor for advice!